# SDR CALA2024020800353

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 71,771 hours, 24,971 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Part number: 632921461
- Part serial: 5579
- Condition: Failed
- Location: Lt Eng Bleed
- Part time: 12,794 hours, 5,019 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT BLEED TRIP OFF/ TRIP RESET/ LIGHT ILLUMINATED AGAIN DEBRIEFED CREW ON ARRIVAL. LEFT BLEED TRIP ANNUNCIATED AT 40000 FT WITH CORRESPONDING BLEED TO "0". RESET PER QRH . RESET LASTED SEVERAL MINUTES BEFORE LEFT BLEED TRIPPED AGAIN WITH "0" PRESSURE ON LEFT SIDE. THEY CONTACTED TOMC AND DECIDED TO DIVERT INTO DEN . NOTE: # 1 ENGINE JUST REPLACED 2/4/24 PARTS INFORMATION UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1522515 SN OFF 5579 NOTE: INSTALLED VALVE PN: 63292146 SN:5579 SHOULD NOT BE FAILING AS IT IS ALLEGEDLY NEW. COINCIDENTALLY, ALTERNATIVE PN 3289562 SHOULD READ 8.5 +OR- 2.5 TROUBLESHOT PER FIM 36-10 TASK 809 AND FOUND PCCV FAILING PRESSURE CHECK READING 8.5PC(9-27 IS GOOD). PERFORMED ENGINE BLEED AIR HEALTH CHECK REF AMM 36-11-00-700-801. HEALTH CHECK GOOD FOR EVERYTHING EXCEPT PCCV. REMOVED AND REPLACED #1 ENG ADD EMP:U410859 PARTS CHG INFO ADDED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1556687 SN OFF 3702 TT # 1621538 SN OFF 5463 VALVE, PRECOOLE OFF 29-3612-9-0008 5579 ON 0000 VALVE, PRECOOLE OFF 29-3612-9-0008 5579 ON 29-3612-9-0008 6050 VALVE, HIGH STA OFF 29-3611-9-0002 3702 ON 0000 VALVE, HIGH STA OFF 29-3611-9-0002 3702 ON 29-3611-9-0002 6827 REGULATOR, HI S OFF 29-3611-9-0006 5463 ON 29-3611-9-0006 1523 REGULATOR, HI S OFF 29-3611-9-0006 5463 ON 0000 PCCV REF AMM 36-12-02-000/400-801. INSTALLATION TEST GOOD. LEAK CHECK GOOD. RECHECKED PCCV PER FIM AND AMM. NEW PCCV FAILS READING 8.5. REF MM BLEED HEALTH CHECK 36-11-00-700-801. PRV OPENED ON TIME AND R
